# SDR USAA2010092092034

- Difficulty date: September 9, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 812056545807US
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACK ON FORWARD SERVICE DOOR FRAME CUTOUT AT BS 312, S7R.  REPLACED FORWARD SERVICE DOOR FRAME CUTOUT AT BS 312, S7R IAW B737 SRM 51-10-02.
